# SDR 2008FA0000160

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: General aviation
- Aircraft: N359ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842187
- Aircraft time: 3,776 hours
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Cut
- Location: Lt Tire
- Part time: 118 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING, LT MAIN TIRE DEFLATED UPON DISASSEMBLY TUBE WAS FOUND TO HAVE A SMALL SLIT IN THE OUTSIDE OF THE CIRCUMFERENCE OF THE TUBE. THIS SLIT HAS BEEN FOUND ON NUMEROUS TUBE FAILURES FOUND BY THIS REPAIR STATION. DISCUSSION WITH TUBE MFG HAVE BEEN FRUITLESS AS THEY FEEL IT IS A FOLD INDUCED DURING INFLATION BUT THEIR INSTALLATION PROCEDURES HAVE BEEN FOLLOWED TO THE LETTER AND PROBLEM STILL EXIST DURING EXTREME TEMP CHANGES EXPERIENCED IN OUR CLIMATE (NORTH DAKOTA).
